# SDR HNAA2018070600142

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 43,538 hours, 40,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Malfunctioned
- Location: Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE ODOR IN PLANE, WHEN RECIRC FAN TURNED OFF, SMELL WENT AWAY. OPS CHECK RECIRC FAN WITH NO DEFECTS NOTED. INSP CABIN & FOUND AFT CABIN FLASHLIGHT BATTERIES VERY HOT WITH STRONG SULFUR ODOR. REPLACED AFT FLASHLIGHT & BATTERIES. REPLACED F/A AND CAPTAINS FLASHLIGHT & BATTERIES & REPLACED F/O'S BATTERIES IN FLASHLIGHT. ALL BASES LOOK GOOD.
